Thanks so much for your responses. I was a bit worried taking it again today, but your responses helped a lot.
I’m starting to think it was the caffeine i was drinking yesterday. I woke up yesterday and had 2-3 sodas and was hammered by the side effects i mentioned yesterday. Probably like 5-6 hours later I was feeling better and went to the cafe. I had an americano and started feeling pretty shitty an hour later. (similar symptoms, heat flashes, shaky, rapid eye blinking, twitchy.)
So today day 4:
I decided to not drink any caffeine today and I’m having 0 side effects that I can tell. Looking back I’m pretty sure I was having similar issues when I was on the Adderall XR. My doc and I might have to reevaluate all of the dosages since the caffeine could have been messing everything up.
I did originally start at 5MG XR and went to 10MG XR. Which is why my psych MD (whatever they are called) started me at 30MG Vyvanse. The medical book said he had said the minimum was 20MG but 30MG was recommended starting out.
So… no caffeine for awhile? Unless this 4th day magically removed all the issues I was having.
Thanks again for your responses!REPORT ABUSE